# SDR AALA20100225TUL27

- Difficulty date: February 25, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 32,194 hours, 13,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z-CHANNEL CORRODED STA 787 TO  807 IN AFT CARGO.  INSTALLED SPLICE PLATE AND Z-CHANNEL PER SRM 53-00-53 2R.
